# SDR 20000831SH017

- Difficulty date: August 10, 2000
- Submitted: August 31, 2000
- Operation: General aviation
- Aircraft: N22EW
- Make and model: Beech 95-B55
- Aircraft serial: TC1058
- Engine: Cont IO520E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cam
- Part number: 631845
- Condition: Stripped
- Location: Internal Gear
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FAILURE CAUSED BY TEETH BEING STRIPPED OFF OF CAMGEAR.  ONE TOOTH APPEARS TO HAVE BEEN FRACTURED AND THE FOLLOWING 6 TEETH WERE STRIPPED.   GEAR WAS STILL PROPERLY FASTENED TO CAMSHAFT.  THE CRANKSHAFT GEAR WAS NOT DAMAGED.  NO FOREIGN MATERIALS WERE FOUND IN CRANKCASE.  ALSO, NO RECENT WORK PERFORMED IN THIS AREA.  CAUSE OF FAILURE NOT DETERMINED.  (X)
